# SDR Z3S2007F00000

- Difficulty date: January 31, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N905LC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600334
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING THROTTLE UP ON TAKEOFF, LT ENGINE DID NOT PRODUCE POWER BEYOND IDLE THRUST.  ABORTED TAKEOFF QUICKLY AFTER BRAKE RELEASE THEN TAXIED CLEAR OF THE RUNWAY, SHUT THE ENGINE DOWN AND RESTARTED.  AT THIS POINT, THE PROBLEM COULD NOT BE DUPLICATED AND NORMAL POWER RUNS WERE ACCOMPLISHED WITH NO FURTHER PROBLEMS.  AFTER RETURNING TO HOME BASE WE HAD MAINTENANCE DO SOME FURTHER TESTING AND THE LT ENGINE IS RESPONDING A LITTLE SLOWER THAN NORMAL.  WE HAVE GROUNDED THE AIRCRAFT AND ARE WAITING FOR TESTING TO BE ACCOMPLISHED ON THE FUEL CONTROL UNIT.  THE TESTS SHOULD BE FINISHED TODAY AND WE WILL MOVE FORWARD BASED ON THESE CONCLUSIONS.  (K)
